Fundamental Groups, ...-groups and Codimension two Submanifolds

Sylvain E. Cappell; Julius L. Shaneson

Commentarii mathematici Helvetici (1976)

  • Volume: 51, page 437-446
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Cappell, Sylvain E., and Shaneson, Julius L.. "Fundamental Groups, ...-groups and Codimension two Submanifolds." Commentarii mathematici Helvetici 51 (1976): 437-446. <>.

author = {Cappell, Sylvain E., Shaneson, Julius L.},
journal = {Commentarii mathematici Helvetici},
pages = {437-446},
title = {Fundamental Groups, ...-groups and Codimension two Submanifolds},
url = {},
volume = {51},
year = {1976},

AU - Cappell, Sylvain E.
AU - Shaneson, Julius L.
TI - Fundamental Groups, ...-groups and Codimension two Submanifolds
JO - Commentarii mathematici Helvetici
PY - 1976
VL - 51
SP - 437
EP - 446
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.